RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1280–1283 (Mi dan25164)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Incompatible systems of linear inequalities

I. I. Eremin


Full text: PDF file (460 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 15.02.1961

Citation: I. I. Eremin, “Incompatible systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1280–1283

Citation in format AMSBIB
\Bibitem{Ere61}
\by I.~I.~Eremin
\paper Incompatible systems of linear inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1280--1283
\mathnet{http://mi.mathnet.ru/dan25164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0130881}
\zmath{https://zbmath.org/?q=an:0105.01102}


Linking options:
  • http://mi.mathnet.ru/eng/dan25164
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Muraveva, “Vozmuschenie i korrektsiya sistem lineinykh neravenstv”, UBS, 28 (2010), 40–57  mathnet  elib
    2. N. N. Astafiev, “Inverse problems of linear programming as simulation tooling”, Autom. Remote Control, 73:2 (2012), 213–218  mathnet  crossref  isi
    3. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:44
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019